# SDR P5CA9801387

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Splice
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS BOLT HOLE CRACKS IN COMMON FITTINGS OF THE BODY STATION 1480 BULKHEAD LONGERON SPLICE.  REPAIRED PER HAECO REPAIR SCHEME R53-61-33817 AND NUMEROUS 8110 REPORTS AND SB 53A2390.
